Hey man, welcome to the board with little answers. Not many people chime in, so don't get your hopes up. I started a thread about
the same thing you did and have had a grand total of one person reply to me in the last 3 months. (though she is very helpful and continually answers back!) thanks jewishmother!
Anyway, I got put on valproic acid by my neuro. Depakote and valproic acid are the same; ones just generic. My dosage was 250mg, four pills a day, 2 at a time. I had to cut the dosage in 1/2, though, eventually. I could deal with the some what lathargic feeling I got. But when it started to feel like something was coming up my throat, right after taking the pills, I had to cut the dosage in half. Other than that, it was fine to take. That being said, it didn't really help me. I took myself off totally and asked to try something new. I'm not going to keep typing because all this is in my own thread called "every single day headache (currently on valproic acid) check it out if you want. Unfortunately, though, there's more questions than answers there ):
Post Edited (Gator4life) : 6/19/2011 2:35:07 AM (GMT-6)